# SDR DLL16951404

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV COMPLYING WITH AD 93-17-10 AND 94-05-01, CRACKS WERE FOUND IN THE RIGHT WING REAR SPAR UPPER CAP FASTENER HOLES AT IWS 293.58 AND IWS 346.109.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACKS.  REPAIR APPROVAL PER FAA AMC LETTER DATED 3/13/95.
